# SDR SWAA2022050290344

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS986+8 RBL39 WL208. / [01] REMOVED CORROSION ON WEB AT BS986+8 RBL39 WL 208 IN A 1.5'X1.5'X.005 ORIGINAL THICKNESS .020 OUT OF LIMITS PER SRM 53-70-51-1A-1STEP 4-C 2 FIG 103;[02] REMOVED WEB AT BS 986 TO 1016; RBL 37 TO RBL 47 PER SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW WEB AT BS986-1016 RBL37-47; PER SRM 51-40-05.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] OK TO INSTALL WEB AT BS986-1016; RBL37-47; WL 208.;[06] OK TO INSTALL GIVEN;[07] INSTALLED WEB AT BS986-1016; RBL37-47; WL 208 PER SRM 51-40-02 AND DWG 147A5730 AND 147A0000.;[08] VERIFIED CORRECTIVE ACTION ENTRY 7.;[09] UPDATED REPAIR TYPE;[10] UPDATED REPAIR TYPE;[11] UPDATED CORROSION LEVEL;[12] CERTIFY;[13] VERIFIED STEPS COMPLETE
